spirithawk06 Posted September 21, 2006 Share Posted September 21, 2006 My dad had pneumonia but chemo and radiaton were going forward as planned and the only side affects he had was a bit of nausea. Now he is in the hospital because he had a fever of 101 and the hospital admitted him immediately. There was a room ready for him by the time my mom and dad got there. He is fine during the day but at night his fever goes up and they said that they will keep him in the hospital until he goes 24 hours without any fever. He also has thrush because he didn't listen when both the doctor and I told him to make sure he rinses his mouth out after using the inhaler or the nebulizer. One of my chemistry teachers is also an asthmatic like me and told me that there is antifreeze in some inhalers and it is known to cause thrush. I have never had a problem with it but my dad's tongue and throat are raw. Now I think he will listen and rinse his mouth out after using the inhaler. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.